# SDR AALA20161219002

- Difficulty date: December 19, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 48,188 hours, 19,871 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. VERTICAL PRESSURE WEB CRACKED AT FUSELAGE STATION 663 LBL 40 TO LBL 45.64. REPAIRED IAW SRM 57-10-10-2R-3.
